Crossref Citations
This Book has been
cited by the following publications. This list is generated based on data provided by Crossref.
Niemi, Seppo
1985.
On non-singular Markov renewal processes with an application to a growth–catastrophe model.
Journal of Applied Probability,
Vol. 22,
Issue. 2,
p.
253.
Asmussen, Søren
and
Thorisson, Hermann
1987.
A Markov chain approach to periodic queues.
Journal of Applied Probability,
Vol. 24,
Issue. 1,
p.
215.
Glynn, P. W.
and
Whitt, W.
1987.
Sufficient conditions for functional-limit-theorem versions ofL = ?W.
Queueing Systems,
Vol. 1,
Issue. 3,
p.
279.
Sadowsky, J.
1987.
An asymptotically least-favorable Chernoff bound for a large class of dependent data processes.
IEEE Transactions on Information Theory,
Vol. 33,
Issue. 1,
p.
52.
Lawler, Gregory F.
and
Sokal, Alan D.
1988.
Bounds on the 𝐿² spectrum for Markov chains and Markov processes: a generalization of Cheeger’s inequality.
Transactions of the American Mathematical Society,
Vol. 309,
Issue. 2,
p.
557.
Sokal, Alan D.
and
Thomas, Lawrence E.
1988.
Absence of mass gap for a class of stochastic contour models.
Journal of Statistical Physics,
Vol. 51,
Issue. 5-6,
p.
907.
Fernandez-Gaucherand, E.
Arapostathis, A.
and
Marcus, S.I.
1988.
On the adaptive control of a partially observable Markov decision process.
p.
1204.
Sigman, Karl
1988.
Queues as Harris recurrent Markov chains.
Queueing Systems,
Vol. 3,
Issue. 2,
p.
179.
Meyn, S.P.
1988.
Stochastic controllability and stochastic Lyapunov functions.
p.
1913.
Sokal, A. D.
1988.
Computer Simulation Studies in Condensed Matter Physics.
Vol. 33,
Issue. ,
p.
6.
Sigman, Karl
1988.
Regeneration in tandem queues with multiserver stations.
Journal of Applied Probability,
Vol. 25,
Issue. 2,
p.
391.
Levental, Shlomo
1988.
Uniform limit theorems for Harris recurrent Markov chains.
Probability Theory and Related Fields,
Vol. 80,
Issue. 1,
p.
101.
Athreya, K. B.
1988.
Hitting times of decreasing sets for regenerative processes.
Journal of Applied Probability,
Vol. 25,
Issue. 1,
p.
89.
Thomas, Lawrence E.
1989.
Bound on the mass gap for finite volume stochastic ising models at low temperature.
Communications in Mathematical Physics,
Vol. 126,
Issue. 1,
p.
1.
Guo, Lei
and
Meyn, Sean P.
1989.
Adaptive control for time‐varying systems: A combination of Martingale and Markov chain techniques.
International Journal of Adaptive Control and Signal Processing,
Vol. 3,
Issue. 1,
p.
1.
Meyn, S. P.
and
Caines, P. E.
1989.
Stochastic Differential Systems.
Vol. 126,
Issue. ,
p.
235.
Chan, K. S.
1989.
A note on the geometric ergodicity of a Markov chain.
Advances in Applied Probability,
Vol. 21,
Issue. 3,
p.
702.
Sadowsky, J.S.
1989.
A dependent data extension of Wald's identity and its application to sequential test performance computation.
IEEE Transactions on Information Theory,
Vol. 35,
Issue. 4,
p.
834.
Goodman, Jonathan
and
Sokal, Alan D.
1989.
Multigrid Monte Carlo method. Conceptual foundations.
Physical Review D,
Vol. 40,
Issue. 6,
p.
2035.
Bonsdorff, Heikki
1989.
A comparison of the ordinary and a varying parameter exponential smoothing.
Journal of Applied Probability,
Vol. 26,
Issue. 4,
p.
784.